Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 76, Issue 4 (2011), 1297-1306.
Finitely approximable groups and actions Part I: The Ribes—Zaluesskiĭ property
We investigate extensions of S. Solecki's theorem on closing off finite partial isometries of metric spaces  and obtain the following exact equivalence: any action of a discrete group Γ by isometries of a metric space is finitely approximable if and only if any product of finitely generated subgroups of Γ is closed in the profinite topology on Γ.
J. Symbolic Logic, Volume 76, Issue 4 (2011), 1297-1306.
First available in Project Euclid: 11 October 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 03E15: Descriptive set theory [See also 28A05, 54H05]
Rosendal, Christian. Finitely approximable groups and actions Part I: The Ribes—Zaluesskiĭ property. J. Symbolic Logic 76 (2011), no. 4, 1297--1306. doi:10.2178/jsl/1318338850. https://projecteuclid.org/euclid.jsl/1318338850